Special Issue: Celebrating the mathematical journey of Stephen A. Gourley –Theory and applications of delay differential equations

Guest Editors

Prof. Rongsong Liu
University of Wyoming, Laramie, WY
Email: rongsong.liu@uwyo.edu


Prof. Feng-Bin Wang
Chang Gung University, Guishan, Taiwan
Email: fbwang0229@gmail.com


Manuscript Topics
Professor and Dr. Stephen A. Gourley (July 1966–September 2020) obtained an MA in Mathematics from Oxford University, followed by an MSc and a PhD from the University of Bath. After completion of his PhD in 1993 he came to Surrey as a lecturer and has stayed there ever since. He was promoted to Professor in 2012. Stephen's main area of expertise is in the theory and applications of delay differential equations. Most of his recent works are on mathematical modelling of diseases that are carried by insects, such as malaria, bluetongue disease, and avian influenza etc. He had published more than eighty papers in the journals such as Journal of Differential Equations, Siam Journal of Applied Mathematics, Journal of Mathematical Biology, Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Bulletin of Mathematical Biology, etc.


Stephen loved Mathematics. This special issue will be dedicated to celebrate the mathematical journey of Stephen. The contribution work should be related to Stephen's interests such as mathematical modelling in biology, theory and application of delay differential equations.


Instructions for authors
http://www.aimspress.com/mbe/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/



Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 15 August 2022

Published Papers(9)

Research article
Adaptive group testing in a compartmental model of COVID-19*
Tamás Tekeli Attila Dénes Gergely Röst
2022, Volume 19, Issue 11: 11018-11033. doi: 10.3934/mbe.2022513
Abstract HTML PDF Cited (2) Viewed (2310)
Research article
A nonlocal population model for the invasion of Canada goldenrod
Jian Fang Na Li Chenhe Xu
2022, Volume 19, Issue 10: 9915-9937. doi: 10.3934/mbe.2022462
Abstract HTML PDF Viewed (2214)
Research article
The force of cell-cell adhesion in determining the outcome in a nonlocal advection diffusion model of wound healing
Glenn Webb
2022, Volume 19, Issue 9: 8689-8704. doi: 10.3934/mbe.2022403
Abstract HTML PDF Cited (5) Viewed (2428)
Research article
On the crest factor and its relevance in detecting turbulent behaviour in solutions of partial differential equations
Michele V Bartuccelli Guido Gentile
2022, Volume 19, Issue 8: 8273-8287. doi: 10.3934/mbe.2022385
Abstract HTML PDF Viewed (2181)
Research article
Return-to-home model for short-range human travel
Arnaud Ducrot Pierre Magal
2022, Volume 19, Issue 8: 7737-7755. doi: 10.3934/mbe.2022363
Abstract HTML PDF Cited (2) Viewed (2013)
Mini review
Stage duration distributions and intraspecific competition: a review of continuous stage-structured models
Yijun Lou Bei Sun
2022, Volume 19, Issue 8: 7543-7569. doi: 10.3934/mbe.2022355
Abstract HTML PDF Cited (6) Viewed (2594)
Research article
Wading bird foraging on a wetland landscape: a comparison of two strategies
Hyo Won Lee Donald L. DeAngelis Simeon Yurek Stephen Tennenbaum
2022, Volume 19, Issue 8: 7687-7718. doi: 10.3934/mbe.2022361
Abstract HTML PDF Cited (3) Viewed (2781)
Research article
A patchy model for tick population dynamics with patch-specific developmental delays
Marco Tosato Xue Zhang Jianhong Wu
2022, Volume 19, Issue 5: 5329-5360. doi: 10.3934/mbe.2022250
Abstract HTML PDF Cited (4) Viewed (3037)
Research article
A new perspective on infection forces with demonstration by a DDE infectious disease model
Tianyu Cheng Xingfu Zou
2022, Volume 19, Issue 5: 4856-4880. doi: 10.3934/mbe.2022227
Abstract HTML PDF Cited (6) Viewed (2769)